# SDR RAIA00409024

- Difficulty date: September 24, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N553HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41066
- Aircraft time: 18,926 hours, 19,849 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Underserviced
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: W
- Precautionary procedure: C

## Discrepancy

NOSE WHEEL STEERING UNRESPONSIVE AND AIRCRAFT PULLS RIGHT.  MAINTENANCE SERVICED RIGHT MAIN TIRE AND FLIGHT CREW DID HIGH SPEED TAXI CHECK.
